# SDR USAABB08123

- Difficulty date: July 22, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N923UW
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 2560 · Emergency Equipment
- Part: Block
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE GIRT BAR ENGAGEMENT LIGHT EXTINGHISHED WITH THE EVACUATION SLIDE ARMED LEVER IN ARMED POSITION AT ENTRY DOOR 4L.  MAINTENANCE REPLACED A MISSING 4L DOOR GIRT BAR FLOOR ATTACH BLOCK.  ADJUSTED GIRT BAR AND OPERATIONALLY CHECKED OK.  (S)
